# SDR UALA2009091702939

- Difficulty date: September 16, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 39,797 hours, 10,991 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 79411
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT 20AB HAS WRONG IN-SEAT EEL LIGHT ASSY INSTALLED.  REMOVED & REPLACED THE HALF-RED HALF-GREEN EEL LIGHT & INSTALLED CORRECT LIGHT STRIP & OPS CHECK GOOD.
